# SDR CALA9800689

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF FROM ORD.  THE CHECKLIST WAS PERFORMED AND WHEN THE GEAR WAS PUT DOWN IT EXTENDED WITH A BANG.  THE AIRCRAFT WAS RETURNED TO ORD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR STRUT FLAT.  A FULL SERVICE WAS PERFORMED ON THE NOSE STRUT IAW MM 32-21-02. STRUT LEAK CHECK WAS GOOD.
